| Model Number |
VTICM5_13.2 (-7.5/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced blurred vision and lens rotation.The lens was later exchanged for a longer length lens at a different axis and the problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H6:
4581-lens rotation.4110-lens work order search: no similar complaints within associated lots were found.Manufacture narrative:
blurred vision, lens rotation, and secondary surgical intervention to remove and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).